MathSciNet Relay Station
MathSciNet bibliographic data
MR501143 58F05
Vinogradov, A. M.; Kuperšmidt, B. A. The structure of Hamiltonian mechanics. (Russian) Uspehi Mat. Nauk 32 (1977), no. 4(196), 175–236, 288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement